Stability of Markovian Jump Systems over Networks via Delta Operator Approach

Full text for this resource is not available from the Research Repository.

Yang, Hongjiu, Xia, Yuanqing, Shi, Peng and Fu, Mengyin (2012) Stability of Markovian Jump Systems over Networks via Delta Operator Approach. Circuits Systems and Signal Processing, 31 (1). pp. 107-125. ISSN 0278-081X (print) 1531-5878 (online)


This paper investigates the problem of stability for a class of linear uncertain Markovian jump systems over networks via the delta operator approach. The sensor-to-controller random network-induced delay and arbitrary packet losses are considered for mode-dependent time delays. That is, a Markov process is used to model the time-varying delays which are dependent on the system mode. Based on the Lyapunov–Krasovskii functional in the delta domain, a new sufficient condition for the solvability of the stability problem is presented in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the techniques developed.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s00034-010-9263-8
Official URL
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25093, ResPubID25520, Delta operator system, networked control system, robust stability, Markovian jump parameter, mode-dependent delays, linear matrix inequalities, LMI
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login